An effective dichotomy for the counting constraint satisfaction problem

Dyer, M and Richerby, D (2013) An effective dichotomy for the counting constraint satisfaction problem. SIAM Journal on Computing, 42 (3). 1245 - 1274. ISSN 0097-5397

Abstract

Metadata

Authors/Creators:
  • Dyer, M
  • Richerby, D
Copyright, Publisher and Additional Information: (c) 2013, Society for Industrial and Applied Mathematics. This is an author produced version of a paper published in the SIAM Journal on Computing. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Complexity dichotomy; Constraint satisfaction problem; Counting problems
Dates:
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Sep 2013 11:14
Last Modified: 15 Sep 2014 03:04
Published Version: http://dx.doi.org/10.1137/100811258
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/100811258

Share / Export

Statistics